MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 560 HEMATOLOGY SYSTEM; COUNTER, DIFFERENTIAL CELL

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 560 HEMATOLOGY SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted a siemens regional support center to report the observation of a false low eosinophil result obtained on an advia 560 hematology system.The initial result was flagged appropriately and was not reported to the physician(s).The customer performed a manual count on a stained smear, and the result was higher and reported as the correct result to the physician(s).Siemens healthineers reviewed the complaint and provided the following investigation summary: the original issue is reported as eosinophilia not detected by the advia 560.Siemens has reviewed the data provided and can see that the "e" flag is present which indicates that the analyzer could not clearly distinguish between the eos and neutrophil populations.In this case a manual slide should be made to accurately count the differential.A slide was made and the count was corrected.The result is specific to this patient sample, the quality control (qc) was within range, and the system is currently operational.The analyzer is performing according to specification, and no further evaluation of the device is required.
 
Event or Problem Description
The customer reported the observation of a false low eosinophil result obtained on an advia 560 hematology system.The result was appropriately flagged and the advia 560 hematology system operator's guide instructed the customer to perform a manual count on a stained smear.The customer performed the manual count, and the eosinophil result was higher.The higher eosinophil result from the manual count was considered to be the correct result and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the false low eosinophil result.

Brand Name
ADVIA 560 HEMATOLOGY SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
DIATRON MI PIC
tablas str. 39
registration #: 3009297077
budapest H-109 7
HU   H-1097
Manufacturer Contact
jennifer cacace
511 benedict ave.
tarrytown, NY 10591
8024302902
MDR Report Key24500847
Report Number2432235-2026-00067
Device Sequence Number9960255
Product Code GKZ
UDI-Device Identifier00630414601816
UDI-Public(01)00630414601816
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11170842
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown